# SDR TSAA20211117054

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AD 2013-04-05, PERFORMED EXTERNAL HFEC & INTERNAL HFEC INSPECTION FOR ANY CRACKS & CORROSION IAW ALOHA AIR CARGO ECO 3849 PART III REV 2 PARAGRAPH D&H. 3 CRACKS FOUND. REF NOT REPORT #'S NDT21-1508 & NDT21-1529. SEE W/O# 1000580928 FOR RECTIFICATION. HFEC DONE ON VHF #3 ANTENNA & ATTACHED AMOC.
